# SDR CALA2018012600311

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 79,783 hours, 19,343 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 1951
- Condition: Out Of Tolerance
- Location: Standby
- Part time: 85,715 hours, 18,127 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 360 CAPTAIN`S ALTIMETER 36100, FIRST OFFICER`S 360,  STBY 349.    REPLACED INDICATOR IAW MM 34-13-06-404 -002.
